# SDR ASOA20160602031

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 36,585 hours, 27,973 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT ENGINE LOWER FORWARD YOKE FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE FITTING IAW EC5450-01206.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
